# SDR 96FDEA00546

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Gouged
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LATCH ROLLER RUBS ON DOOR STRUCTURE.  REMOVED AND REPLACED FWD SIDE FRAME SRM 53-10-1.
